Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 188, NWS Fort Worth, TX

June 12, 2012Johnson County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Jun 12, 2012, 2:37 PM CDT for Johnson County, Texas. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2012, 2:37 PM CDT (19:37 UTC)
Expired
Jun 12, 2012, 3:30 PM CDT
In force
53 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Johnson County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 37 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 3:05 PM CDTHAIL 0.88Grandview, TXNICKELS REPORTED NEAR HWY 4 IN GRANDVIEW

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 11:00 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 7.6 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2012-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 332 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2012-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
332 J/kg
Mixed-layer CIN
-471 J/kg
Mixed-layer LCL
1574 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-66 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

303 
WUUS54 KFWD 121937
SVRFWD
TXC251-122030-
/O.NEW.KFWD.SV.W.0188.120612T1937Z-120612T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
237 PM CDT TUE JUN 12 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JOHNSON COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 330 PM CDT

* AT 237 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
  SOUTH OF KEENE. THIS STORM WAS NEARLY STATIONARY.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RIO VISTA AROUND 330 PM...

THIS WILL IMPACT I-35W NEAR MILE MARKER 25.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3255 9755 3234 9708 3227 9709 3218 9747
      3216 9751 3213 9752 3214 9755 3218 9758
      3218 9760 3220 9759 3221 9761 3255 9761
TIME...MOT...LOC 1937Z 014DEG 2KT 3230 9730

$$


85/NH
3 follow-up statements
286 
WWUS54 KFWD 121954
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
254 PM CDT TUE JUN 12 2012

TXC251-122030-
/O.CON.KFWD.SV.W.0188.000000T0000Z-120612T2030Z/
JOHNSON TX-
254 PM CDT TUE JUN 12 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR JOHNSON COUNTY...

AT 254 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF GODLEY TO
GRANDVIEW. THESE STORMS WERE NEARLY STATIONARY.

SEVERE THUNDERSTORMS WILL BE NEAR...
  CLEBURNE...GRANDVIEW...KEENE AND GODLEY AROUND 330 PM CDT...

THIS WILL IMPACT I-35W NEAR MILE MARKER 25.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

REMEMBER...SEVERE THUNDERSTORMS OCCASIONALLY PRODUCE TORNADOES WITH
LITTLE ADVANCE WARNING.

&&

LAT...LON 3255 9755 3234 9708 3227 9709 3218 9747
      3216 9751 3213 9752 3214 9755 3218 9758
      3218 9760 3220 9759 3221 9761 3255 9761
TIME...MOT...LOC 1954Z 255DEG 1KT 3237 9754 3229 9721

$$
992 
WWUS54 KFWD 122013
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
313 PM CDT TUE JUN 12 2012

TXC251-122030-
/O.CON.KFWD.SV.W.0188.000000T0000Z-120612T2030Z/
JOHNSON TX-
313 PM CDT TUE JUN 12 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR SOUTHERN JOHNSON COUNTY...

AT 313 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 4 MILES WEST OF CLEBURNE TO
GRANDVIEW...MOVING SOUTHEAST AT 5 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  GRANDVIEW AROUND 325 PM CDT...
  RIO VISTA AND CLEBURNE STATE PARK AROUND 330 PM CDT...

THIS WILL IMPACT I-35W NEAR MILE MARKER 25.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS STREETS...DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. STAY AWAY FROM
WINDOWS AND DOORS AND AVOID USING CORDED TELEPHONES UNLESS IT IS AN
EMERGENCY.

&&

LAT...LON 3243 9761 3245 9734 3234 9708 3227 9709
      3218 9748 3216 9751 3214 9752 3215 9755
      3218 9757 3218 9759 3220 9759 3221 9761
TIME...MOT...LOC 2013Z 329DEG 5KT 3236 9748 3227 9715

$$
778 
WWUS54 KFWD 122028
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
328 PM CDT TUE JUN 12 2012

TXC251-122037-
/O.EXP.KFWD.SV.W.0188.000000T0000Z-120612T2030Z/
JOHNSON TX-
328 PM CDT TUE JUN 12 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN JOHNSON COUNTY
EXPIRES AT 330 PM CDT...

AT 327 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE 
STILL POSSIBLE FROM THUNDERSTORMS ACROSS SOUTHERN JOHNSON COUNTY 
NEAR GRANDVIEW AND RIO VISTA.

LAT...LON 3243 9761 3245 9734 3234 9708 3227 9709
      3218 9748 3216 9751 3214 9752 3215 9755
      3218 9757 3218 9759 3220 9759 3221 9761
TIME...MOT...LOC 2027Z 329DEG 5KT 3234 9747 3225 9714

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 1:14 PM CDT, 1 hour 23 minutes earlier.

Area forecast discussion, Jun 12, 1:14 PM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
114 PM CDT TUE JUN 12 2012

.UPDATE...
WE/VE DECIDED TO ADD THE SOUTHERN TIER OF COUNTIES TO THE WATCH
AND REMOVE SOME OF THE NORTHERN TIER AS CONVECTION SHOULD CONTINUE
TO DRIVE SOUTHEAST THROUGHOUT THE AFTERNOON AND EVENING HOURS. AS A
RESULT OF THIS ACTION...WE HAD TO ALSO ADJUST AFTERNOON POPS OVER
THE SOUTHERN HALF TO BETTER MATCH EXPECTED TRENDS AND MOVEMENT.
75

&&

.AVIATION...
CONCERNS ARE TIMING OF CONVECTION OFF TO THE WEST AROUND MIDDAY
AND TIMING/DURATION OF N/NW FLOW WIND SHIFTS WITH MESO HIGH OVER
SW OKLAHOMA.

PLENTY OF VFR CLOUDINESS AHEAD OF LINEAR MCS OVER WESTERN NORTH TX
AT THIS TIME ACROSS ALL NORTH TX TERMINALS. PROJECTIONS BRING AT
LEAST SCATTERED CONVECTION ACROSS DFW METRO AIRPORTS BETWEEN 1930
AND 20Z AND LINGERING THROUGH 23Z-00Z WITH SECONDARY BATCH MOVING
TOWARD GRAHAM AND BRECKENRIDGE ALREADY. WILL CARRY A 4 HR VCTS/CB
WORDING BETWEEN 19Z-23Z ACCORDINGLY AS THIS WINDOW IS THE HIGHEST
CONFIDENCE FOR POTENTIAL THUNDER ACROSS DFW METRO AREA. WILL NOT
INTRODUCE ANY TEMPO PERIODS AT THIS TIME WITH UNCERTAINTY HOW WELL
STORMS HOLD TOGETHER WITH BEST INSTABILITY AXIS JUST WEST-SOUTH
OF THE METRO. WILL INSERT TEMPO GROUPS ONCE CONFIDENCE ON TIMING
IS HIGHER.

FOR WACO...SUSPECT THE BULK OF WESTERN NORTH TX MCS WILL PROPAGATE
SE TOWARD THIS AREA AFTER 21Z. HAVE ADDED TEMPO GROUP FOR GUSTY
WINDS AND BORDERLINE IFR/MVFR CIGS/VSBYS WITH THE CONVECTION AND
WILL END IT BY EARLY EVENING.

MESO HIGH OKLAHOMA HAS RESULTED IN A SLOW SOUTHWARD MOVEMENT OF OLD
FRONT NOW INTO DENTON/ALLIANCE AND WILL CARRY A PREVAILING NE
FLOW NEAR 10 KTS THROUGH EARLY EVENING...THEN WINDS SHOULD MODIFY
BACK TO LIGHT SYNOPTIC ESE FLOW 5-8 KTS OVERNIGHT.

AS FOR LOW CIGS AROUND DAYBREAK WEDNESDAY MORNING...WILL JUST
INTRODUCE LOW VFR CIGS FOR NOW WITH UNCERTAINTY REGARDING HOW
STORM OUTFLOW AND HIGH CLOUDS MODIFY POTENTIAL FOR MVFR CIG
DEVELOPMENT.   05/

&&

.PREV UPDATE...
.UPDATE...
HAVE INCREASED POPS AHEAD OF THE CONVECTION APPROACHING YOUNG
COUNTY. THE HIGHER POPS ALSO EXTEND DOWN INTO THE METROPLEX AND
ACROSS AREAS NORTH THROUGH NORTHEAST FOR THE AFTERNOON HOURS WHERE
HEATING WILL BE BEST. THE STORMS SHOULD RIDE EAST-SOUTHEAST ALONG
THE THE NORTHERN EDGE OF A BOUNDARY THAT EXTENDS FROM BRECKENRIDGE
TO PALESTINE. THIS ALSO COINCIDES CLOSELY WITH THE NORTHERN EDGE
OF A TIGHT GRADIENT IN CAPE VALUES THAT SEPARATES VERY UNSTABLE
AIR TO THE SOUTH AND MORE WORKED OVER AIR TO THE NORTH AND NORTHEAST.
LARGE HAIL AND DAMAGING WINDS WILL AGAIN BE THE MAIN SEVERE
THREATS.

WE ALSO INCREASED POPS TO 40 PERCENT ALONG AND SOUTH THE BOUNDARY
OVER THE SOUTHERN CWA. 75

&&

.PREV DISCUSSION... /ISSUED 409 AM CDT TUE JUN 12 2012/
EVEN THOUGH MEASURABLE RAIN LAST NIGHT WAS LIMITED IN COVERAGE
CONSIDERING ALL AREAS NORTH OF I-20 HAD HOURS OF THUNDER/LIGHTNING
AND GUSTY WINDS...MOST OF THE REGION IS INDICATING SIGNS THAT
CONVECTIVE OVERTURNING AND STABILIZATION HAS OCCURRED. THE 70+
DEWPOINTS HAVE BEEN REPLACED BY READINGS IN THE UPPER 50S TO LOW
60S. A LARGE AREA OF PRESSURE RISES TRANSLATED ACROSS THE NORTHERN
CWA INDICATING THERMODYNAMIC PROFILE MODIFICATIONS SUGGESTIVE OF
STABILIZATION. AND FINALLY...LATEST ACARS DATA SHOWS WARMING IN THE
MID LEVELS AS WARMER AIR WAS TRANSPORTED AND RELEASED INTO THE
MID-UPPER LEVELS BY STORM EXHAUST. THE MID LEVEL LAPSE RATES THAT
WERE NEAR 10 DEG/KM YESTERDAY ARE NOW ONLY NEAR 7-8 DEG/KM. EVEN IF
THE 70 DEWPOINTS MAKE A RETURN...CAPE VALUES WILL BE MORE MODEST
THAN YESTERDAY. THE ONLY REGION OF THE CWA THAT LIKELY ESCAPED
STABILIZATION IS THE FAR SOUTHERN ZONES...BUT THIS AREA REMAINS
STRONGLY CAPPED THIS MORNING.

OBVIOUSLY THE PRIMARY MEDIUM RANGE GUIDANCE WAS INITIALIZED BEFORE
THE BRUNT OF THE CONVECTIVE ACTIVITY. THESE MODELS DONT EXPLICITLY
SIMULATE CONVECTION AND DO A POOR JOB FORECASTING ITS AFTER-
EFFECTS ON THE ENVIRONMENT. BY IN LARGE...THE MAIN SYNOPTIC
MODELS TEND TO BE TOO AGGRESSIVE WITH CONVECTIVE FORECASTS IN THE
FIRST 12-24 HOURS AFTER AN EVENT. THE HI-RES WRF MODELS DO A
BETTER JOB AT RESOLVING CONVECTIVE INFLUENCES...BUT ARE SADLY ALSO
OFFERING 3 DIFFERENT FORECASTS. AND UNFORTUNATELY EVEN THE RAPID
UPDATE MODELS...HRRR AND RAP...ARE AT ODDS WITH EACH OTHER.
CONFIDENCE IS LOW...BUT IN GENERAL WILL BE FORECASTING LESS RAIN
COVERAGE AND DOWNPLAYING THE RISK OF SEVERE WEATHER...GOING ON THE
HUNCH THAT INSTABILITY IS MORE LIMITED THAN SHOWN BY THE MODELS.

WILL SHOW 20 POPS ACROSS THE AREA TODAY. ISOLATED ELEVATED SHOWERS
OR WEAK STORMS WILL BE POSSIBLE THIS MORNING. EXPECT CLOUDS TO
CLEAR DURING THE MID MORNING WITH GENERALLY SUNNY CONDITIONS
EXPECTED THIS AFTERNOON. TEMPS WILL WARM ACCORDINGLY BUT SINCE LOW
LEVEL THERMAL PROFILES ARE MUCH COOLER TODAY...HIGHS SHOULD BE A
FEW DEGREES COOLER THAN YESTERDAY. EXPECT AN OUTFLOW BOUNDARY FROM
THE MCS IN NE TX TO STALL OVER THE SOUTHERN ZONES THIS AFTERNOON
AND POSSIBLY BECOME A FOCUS FOR STORMS. SINCE LARGE SCALE LIFT IS
ABSENT...STORMS SHOULD STAY ISOLATED...BUT SEVERE WEATHER WOULD BE
POSSIBLE AS CAPE REACHES 3000+ J/KG AS THE AIRMASS IN THE SOUTHERN
CWA IS LIKELY UNDISTURBED. WILL KEEP 20 POPS GOING IN THE NORTHERN
ZONES THIS AFTERNOON OUT OF RESPECT FOR SEVERAL OF THE MODELS
WHICH FORECAST THE CONVECTION NEAR AMARILLO RIGHT NOW TO DRIVE
SOUTHEAST AS A MCS AND REACH THE CWA BY EARLY AFTERNOON. I
PERSONALLY DO NOT THINK IT WILL MAKE IT...BUT I HAVE BEEN DOING
THIS JOB LONG ENOUGH TO KNOW NOT TO DISCOUNT THE POSSIBILITY.

INSTEAD OF AN MCS ARRIVING IN THE EARLY AFTERNOON...BELIEVE ONE
WILL ARRIVE LATER TONIGHT. THIS MCS SHOULD AMALGAMATE FROM
SCATTERED CONVECTION THAT DEVELOPS ACROSS THE TX PANHANDLE LATER
THIS AFTERNOON. THE STRENGTH OF THIS MCS WILL DEPEND ON HOW MUCH
THE AIRMASS NORTH OF I-20 RECOVERS THIS AFTERNOON. I THINK WE WILL
GET ENOUGH INSTABILITY TO ALLOW THE MCS TO REACH THE CWA...BUT NOT
ENOUGH INSTABILITY AND SHEAR TO EXPECT A BIG SEVERE WEATHER THREAT
WITH THIS SYSTEM. OBVIOUSLY THE TRENDS OF THE DAY WILL HELP BETTER
DEFINE THIS THREAT. POPS TONIGHT WILL BE HIGHEST IN THE NW...BUT
LOWER THAN GUIDANCE DUE TO UNCERTAINTIES REGARDING HOW LONG THE MCS
WILL HOLD TOGETHER IN AN ENVIRONMENT CHARACTERIZED BY ALREADY
LIMITED SHEAR. WILL KEEP SLIGHT CHANCE POPS GOING INTO
WEDNESDAY...BUT AN UPPER RIDGE WILL BE BUILDING INTO THE AREA FROM
THE SOUTHWEST WITH SUBSIDENCE SPREADING INTO THE REGION.

THE REMAINDER OF THE FORECAST IS UNEVENTFUL. A WEAK UPPER LEVEL
RIDGE WILL BUILD OVER THE AREA AND RESULT IN DIMINISHING DEEP
LAYER MOISTURE AND SUBSIDENCE...PROMOTING A DRY FORECAST. THE LOW
LEVEL WINDS WILL BE OUT OF THE SOUTHEAST WHICH SHOULD KEEP HIGH
TEMPS IN THE 90 TO 95 RANGE THURSDAY THROUGH MONDAY.    TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  74  91  74  91  74 /  30  20  10   5   5
WACO, TX              74  94  73  93  73 /  20  10  10   5   5
PARIS, TX             71  88  70  89  71 /  30  20  10   5   5
DENTON, TX            73  91  71  91  72 /  40  20  10   5   5
MCKINNEY, TX          72  90  71  90  71 /  30  20  10   5   5
DALLAS, TX            75  91  74  91  74 /  30  20  10   5   5
TERRELL, TX           73  90  72  91  73 /  30  20  10   5   5
CORSICANA, TX         73  91  73  92  73 /  20  20  10   5   5
TEMPLE, TX            73  93  72  92  72 /  20  10  10   5   5
MINERAL WELLS, TX     70  92  71  92  71 /  40  20  10   5   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

 /75
Hazardous weather outlook, Jun 12, 11:28 AM CDT, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1128 AM CDT TUE JUN 12 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-131200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
1128 AM CDT TUE JUN 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED ACROSS ALL
OF NORTH TEXAS THROUGH TONIGHT. MAIN THREATS WILL BE LARGE HAIL...
DAMAGING WINDS IN EXCESS OF 60 MPH...AND FREQUENT LIGHTNING.
LOCALIZED HEAVIER RAINFALL IN EXCESS OF ONE INCH MAY RESULT IN
STREET FLOODING AND MINOR FLOODING OF LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A SLIGHT CHANCE OF THUNDERSTORMS WILL CONTINUE NORTH OF A
COMANCHE...HILLSBORO...FAIRFIELD LINE ON WEDNESDAY. STORMS MAY
BECOME STRONG TO SEVERE BY AFTERNOON AS INSTABILITY INCREASES WITH
DAYTIME HEATING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING...ESPECIALLY
SOUTH OF INTERSTATE 20.

05/

In the hours before

Special weather statement, Jun 12, 11:33 AM CDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1133 AM CDT TUE JUN 12 2012

TXZ129-121700-
EASTLAND TX-
1133 AM CDT TUE JUN 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN EASTLAND COUNTY

AT 1134 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES WEST OF CISCO...MOVING EAST AT 25 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CISCO.

NICKEL-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3233 9912 3248 9912 3252 9911 3251 9884
      3228 9883 3228 9913
TIME...MOT...LOC 1634Z 277DEG 22KT 3239 9907
Special weather statement, Jun 12, 11:50 AM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1150 AM CDT TUE JUN 12 2012

TXZ115-121715-
STEPHENS TX-
1150 AM CDT TUE JUN 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN STEPHENS COUNTY

AT 1149 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DANGEROUS SEVERE THUNDERSTORM 25 MILES WEST OF BRECKENRIDGE...MOVING
EAST AT 25 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GUNSIGHT.

IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER
WARNING MAY BE NEEDED FOR PARTS OF STEPHENS COUNTY AFTER 1215 PM.

LAT...LON 3269 9909 3266 9885 3252 9882 3252 9910
TIME...MOT...LOC 1649Z 281DEG 20KT 3263 9929
Local storm report, Jun 12, 12:15 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1215 PM CDT TUE JUN 12 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1209 PM     HAIL             3 W CISCO               32.38N  99.02W
06/12/2012  E1.75 INCH       EASTLAND           TX   FIRE DEPT/RESCUE

            QUARTER TO GOLFBALL HAIL BEGAN AROUND 1209 PM AND STILL
            FALLING
Local storm report, Jun 12, 1:13 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
113 PM CDT TUE JUN 12 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0108 PM     TSTM WND GST     RISING STAR             32.10N  98.97W
06/12/2012  E60 MPH          EASTLAND           TX   FIRE DEPT/RESCUE
Local storm report, Jun 12, 2:13 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
213 PM CDT TUE JUN 12 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TSTM WND GST     1 NNE COMANCHE          31.91N  98.61W
06/12/2012  M64 MPH          COMANCHE           TX   AWOS

            MEASURED AT KMKN
Special weather statement, Jun 12, 2:30 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
230 PM CDT TUE JUN 12 2012

TXZ131-133-134-145-146-122000-
ELLIS TX-HILL TX-HOOD TX-JOHNSON TX-NAVARRO TX-
230 PM CDT TUE JUN 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN ELLIS COUNTY
  NORTHERN HILL COUNTY
  CENTRAL HOOD COUNTY
  JOHNSON COUNTY
  NAVARRO COUNTY

AT 226 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GRANBURY AND
CLEBURNE...TO NEAR ITASCA AND ITALY. THE STORMS ARE MOVING SOUTHEAST
AT 10 MPH.

NICKEL-SIZED HAIL AND WIND GUSTS IN EXCESS OF 40 MPH CAN BE EXPECTED
FROM THESE STORMS. IN ADDITION...BRIEF FUNNEL CLOUDS MAY FORM.

LAT...LON 3249 9791 3249 9745 3222 9661 3200 9626
      3180 9649 3182 9672 3206 9708 3216 9746
      3218 9747 3217 9749 3219 9759 3221 9762
      3231 9761 3232 9779
TIME...MOT...LOC 1926Z 305DEG 11KT 3238 9750 3220 9705
          3210 9678

25

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:24 PM CDTSevere Thunderstorm WarningFWDYoung96 min
Jun 11, 8:28 PM CDTSevere Thunderstorm WarningFWDJack77 min
Jun 11, 8:32 PM CDTSpecial Weather StatementFWDMills28 min
Jun 11, 8:56 PM CDTSevere Thunderstorm WarningFWDYoung30 min
Jun 11, 9:14 PM CDTSevere Thunderstorm WarningFWDMontague32 min
Jun 11, 9:55 PM CDTSevere Thunderstorm WarningFWDCooke65 min
Jun 11, 9:59 PM CDTSpecial Weather StatementFWDParker, Wise31 min
Jun 11, 10:26 PM CDTSpecial Weather StatementFWDWise34 min
Jun 11, 10:41 PM CDTSpecial Weather StatementFWDMontague34 min
Jun 11, 10:54 PM CDTSpecial Weather StatementFWDDenton, Parker, Tarrant, Wise21 min
Jun 11, 10:56 PM CDTSevere Thunderstorm WarningFWDCooke49 min
Jun 11, 11:07 PM CDTSpecial Weather StatementFWDDenton, Parker, Tarrant, Wise23 min
Jun 11, 11:24 PM CDTSpecial Weather StatementFWDCollin, Dallas, Denton, Parker, Tarrant, Wise51 min
Jun 11, 11:33 PM CDTSpecial Weather StatementFWDGrayson27 min
Jun 12, 12:02 AM CDTSpecial Weather StatementFWDGrayson28 min
Jun 12, 12:14 AM CDTSpecial Weather StatementFWDCollin, Dallas, Denton, Tarrant46 min
Jun 12, 12:15 AM CDTSpecial Weather StatementFWDFannin60 min
Jun 12, 12:31 AM CDTSpecial Weather StatementFWDGrayson29 min
Jun 12, 12:44 AM CDTSevere Thunderstorm WarningFWDFannin, Hunt46 min
Jun 12, 1:02 AM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Lamar58 min
Jun 12, 1:05 AM CDTSpecial Weather StatementFWDCollin25 min
Jun 12, 2:01 AM CDTSevere Thunderstorm WarningFWDHopkins44 min
Jun 12, 2:18 AM CDTSpecial Weather StatementFWDVan Zandt27 min
Jun 12, 10:42 AM CDTSpecial Weather StatementFWDYoung33 min
Jun 12, 11:21 AM CDTSpecial Weather StatementFWDStephens54 min
Jun 12, 11:27 AM CDTSpecial Weather StatementFWDYoung33 min
Jun 12, 11:33 AM CDTSpecial Weather StatementFWDEastland27 min
Jun 12, 11:50 AM CDTSpecial Weather StatementFWDStephens25 min
Jun 12, 11:55 AM CDTSevere Thunderstorm WarningFWDEastland, Stephens80 min
Jun 12, 12:34 PM CDTTornado WarningFWDEastland41 min
Jun 12, 12:52 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Palo Pinto, Parker53 min
Jun 12, 1:12 PM CDTAreal Flood AdvisoryFWDEastland2 hr
Jun 12, 1:12 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland63 min
Jun 12, 2:11 PM CDTSevere Thunderstorm WarningFWDComanche, Hamilton, Mills64 min
Jun 12, 2:30 PM CDTSpecial Weather StatementFWDHood, Johnson, Navarro30 min
Jun 12, 3:08 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Navarro52 min
Jun 12, 3:41 PM CDTSevere Thunderstorm WarningFWDCoryell64 min
Jun 12, 4:04 PM CDTSevere Thunderstorm WarningFWDBell56 min
Jun 12, 4:10 PM CDTSpecial Weather StatementFWDLeon35 min
Jun 12, 4:11 PM CDTSpecial Weather StatementFWDNavarro34 min
Jun 12, 4:12 PM CDTSpecial Weather StatementFWDLeon33 min
Jun 12, 4:31 PM CDTSpecial Weather StatementFWDMadison29 min
Jun 12, 4:43 PM CDTSevere Thunderstorm WarningFWDMilam77 min
Jun 12, 5:13 PM CDTAreal Flood AdvisoryFWDAnderson, Freestone, Leon92 min
Jun 12, 5:24 PM CDTSpecial Weather StatementFWDAnderson, Leon, Robertson21 min
Jun 12, 5:46 PM CDTAreal Flood AdvisoryFWDMilam, Robertson89 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.